ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Oracle complexities for computational geometry of semi-algebraic sets and Voronoi diagrams

Haldar, Chandan and Patnaik, LM (1990) Oracle complexities for computational geometry of semi-algebraic sets and Voronoi diagrams. In: Information Processing Letters, 36 (2). pp. 95-102.

[img] PDF
Oracle.pdf - Published Version
Restricted to Registered users only

Download (649Kb) | Request a copy
Official URL: http://dx.doi.org/10.1016/0020-0190(90)90104-6
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Keywords: Computational complexity;computational geometry;convex hull; semi-algebraic set;symbolic algebraic computation;Voronoi diagram
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Date Deposited: 27 Apr 2011 06:14
Last Modified: 27 Apr 2011 06:14
URI: http://eprints.iisc.ernet.in/id/eprint/34992

Actions (login required)

View Item View Item